SOME FIXED POINT THEOREMS IN COMPLEX VALUED G(b)-METRIC SPACES


Ege O.

JOURNAL OF NONLINEAR AND CONVEX ANALYSIS, vol.18, no.11, pp.1997-2005, 2017 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 18 Issue: 11
  • Publication Date: 2017
  • Title of Journal : JOURNAL OF NONLINEAR AND CONVEX ANALYSIS
  • Page Numbers: pp.1997-2005
  • Keywords: Fixed point, complex valued G(b)-metric space, alpha-series, METRIC SPACES

Abstract

In this study, we prove a common fixed point theorem in the complex valued G(b)-metric spaces using a concept of alpha-series. We also introduce alpha - psi-contractive mapping and prove a fixed point theorem in this space.